Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation as a Poisson transform


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 85 (1957), 174-180
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0085394-0
MathSciNet review: 0085394
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Pollard, The Poisson transform, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 541-550. MR 0068036 (16:818a)
  • [2] C. Standish, On the representation of a function by a Poisson transform, Michigan Math. J. vol. 3 (1955-1956) pp. 95-104. MR 0073752 (17:480f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0085394-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society